# SDR AALA201905109018

- Difficulty date: May 1, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 63,015 hours, 24,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT RAIL BETWEEN FR 64 AND FR 66 AT +Y765. REPLACED SEAT RAIL SRM 51-72-11.
